MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO; catheter, coronary, atherectomy
Model Number 3256
Medical Device Problem Codes Mechanics Altered (2984); Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an erratic speed occurred.A rotapro console was selected for use.During the procedure, the speed was set to 180k rpm; however, the console displayed a speed of 230k rpm and could not be decreased.The device sounded like it was rotating faster than the set speed.Dynaglide mode was activated and the burr was removed.The procedure was completed with a cutting balloon.No complications were reported, and patient was stable post procedure.

Brand Name
ROTAPRO
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key24663630
Report Number2124215-2026-15791
Device Sequence Number9198406
Product Code MCX
UDI-Device Identifier08714729975076
UDI-Public(01)08714729975076(11)210422(10)RP002932
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P900056/S166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3256
Device Catalogue Number3256
Device Lot NumberRP002932
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date07/27/2026
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown